MathSciNet Relay Station
MathSciNet bibliographic data
MR779060 (86m:17002) 17A40 (17A60)
Hopkins, Nora C. Some structure theory for a class of triple systems. Trans. Amer. Math. Soc. 289 (1985), no. 1, 203–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement